# SDR AALA202108171100

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 33,322 hours, 13,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT OVERWING EMERGENCY LIGHT LENS COVER MISSING. INSTALLED EMERGENCY LIGHT LENS COVER ON LEFT AFT OVERWING EMERGENCY LIGHT PER AMM 33-51-01.
